Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Note on the general solution of the confluent hypergeometric equation

Author: J. C. P. Miller
Journal: Math. Comp. 11 (1957), 97-99
MSC: Primary 65.3X
MathSciNet review: 0086393
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A Webb & Airey-Adams-Bateman-Olsson Error, M.T.E. 117, MTAC, v. 2, 1947, p. 352-353.
  • [2] A. Fletcher, J. C. P. Miller, and L. Rosenhead, An Index of Mathematical Tables, McGraw-Hill Book Company, New York; Scientific Computing Service Limited, London, 1946. MR 0018419

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society